American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58F11) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 72 found      Go to page: 1 2 3

[31] Mark Pollicott. Rotation sets for homeomorphisms and homology . Trans. Amer. Math. Soc. 331 (1992) 881-894. MR 1094554.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Masato Tsujii. Regular points for ergodic Sina\u\i\ measures . Trans. Amer. Math. Soc. 328 (1991) 747-766. MR 1072103.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Manfred Denker and Mariusz Urbański. On the existence of conformal measures . Trans. Amer. Math. Soc. 328 (1991) 563-587. MR 1014246.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Anna Zdunik. Harmonic measure versus Hausdorff measures on repellers for holomorphic maps . Trans. Amer. Math. Soc. 326 (1991) 633-652. MR 1031980.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Takehiko Morita. The symbolic representation of billiards without boundary condition . Trans. Amer. Math. Soc. 325 (1991) 819-828. MR 1013334.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Matthew Stafford. Markov partitions for expanding maps of the circle . Trans. Amer. Math. Soc. 324 (1991) 385-403. MR 1049617.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] P. Góra and A. Boyarsky. The Frobenius-Perron operator on spaces of curves . Trans. Amer. Math. Soc. 324 (1991) 731-746. MR 1049612.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Russell B. Walker. Periodicity and decomposability of basin boundaries with irrational maps on prime ends . Trans. Amer. Math. Soc. 324 (1991) 303-317. MR 992609.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] P. Góra and A. Boyarsky. Computing the topological entropy of general one-dimensional maps . Trans. Amer. Math. Soc. 323 (1991) 39-49. MR 1062871.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Romeo F. Thomas. Topological entropy of fixed-point free flows . Trans. Amer. Math. Soc. 319 (1990) 601-618. MR 1010414.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Lai-Sang Young. Large deviations in dynamical systems . Trans. Amer. Math. Soc. 318 (1990) 525-543. MR 975689.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Christopher J. Bose. Invariant measures and equilibrium states for piecewise $C\sp {1+\alpha}$ endomorphisms of the unit interval . Trans. Amer. Math. Soc. 315 (1989) 105-125. MR 943300.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Marek Rychlik. Regularity of the metric entropy for expanding maps . Trans. Amer. Math. Soc. 315 (1989) 833-847. MR 958899.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Steven Orey and Stephan Pelikan. Deviations of trajectory averages and the defect in Pesin's formula for Anosov diffeomorphisms . Trans. Amer. Math. Soc. 315 (1989) 741-753. MR 935534.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] G. Keller. Markov extensions, zeta functions, and Fredholm theory for piecewise invertible dynamical systems . Trans. Amer. Math. Soc. 314 (1989) 433-497. MR 1005524.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] R. Ellis and M. Nerurkar. Weakly almost periodic flows . Trans. Amer. Math. Soc. 313 (1989) 103-119. MR 930084.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Charles Pugh and Michael Shub. Ergodic attractors . Trans. Amer. Math. Soc. 312 (1989) 1-54. MR 983869.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Leonardo Mendoza. Topological entropy of homoclinic closures . Trans. Amer. Math. Soc. 311 (1989) 255-266. MR 974777.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] G. Wolansky. Stochastic perturbations to conservative dynamical systems on the plane. II. Recurrency conditions . Trans. Amer. Math. Soc. 309 (1988) 641-657. MR 961605.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] G. Wolansky. Stochastic perturbations to conservative dynamical systems on the plane. I. Convergence of invariant distributions . Trans. Amer. Math. Soc. 309 (1988) 621-639. MR 961604.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Mike Boyle, Douglas Lind and Daniel Rudolph. The automorphism group of a shift of finite type . Trans. Amer. Math. Soc. 306 (1988) 71-114. MR 927684.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] J. Smítal. Chaotic functions with zero topological entropy . Trans. Amer. Math. Soc. 297 (1986) 269-282. MR 849479.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Peter Walters. Relative pressure, relative equilibrium states, compensation functions and many-to-one codes between subshifts . Trans. Amer. Math. Soc. 296 (1986) 1-31. MR 837796.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] A. P. Carverhill and K. D. Elworthy. Lyapunov exponents for a stochastic analogue of the geodesic flow . Trans. Amer. Math. Soc. 295 (1986) 85-105. MR 831190.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] John Franks and R. F. Williams. Entropy and knots . Trans. Amer. Math. Soc. 291 (1985) 241-253. MR 797057.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] W. Byers and A. Boyarsky. Absolutely continuous invariant measures that are maximal . Trans. Amer. Math. Soc. 290 (1985) 303-314. MR 787967.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] M. F. Barnsley, J. S. Geronimo and A. N. Harrington. Condensed Julia sets, with an application to a fractal lattice model Hamiltonian . Trans. Amer. Math. Soc. 288 (1985) 537-561. MR 776392.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Lai-Sang Young. Bowen-Ruelle measures for certain piecewise hyperbolic maps . Trans. Amer. Math. Soc. 287 (1985) 41-48. MR 766205.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] S. Pelikan. The duration of transients . Trans. Amer. Math. Soc. 287 (1985) 215-221. MR 766215.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] A. Lasota, T.-Y. Li and J. A. Yorke. Asymptotic periodicity of the iterates of Markov operators . Trans. Amer. Math. Soc. 286 (1984) 751-764. MR 760984.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 72 found      Go to page: 1 2 3


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia